# SDR MASA200601195

- Difficulty date: April 25, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 5,437 hours, 3,955 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Bonding Strap
- Part number: MS250832BB6
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD SPOILER BONDING STRAP BROKEN.  MAINTENANCE REMOVED AND REPLACED BONDING STRAP.
